MAUDE Adverse Event Report: Mobia Medical, Inc. Vivistim® Paired VNS¿ System; Vivistim System

Mobia Medical, Inc. Vivistim® Paired VNS¿ System; Vivistim System
Model Number 1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Obstruction/Occlusion (2422)
Date of Event 07/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with the vivistim system on (b)(6) 2026.On (b)(6) 2026 the patient reported to the therapy development specialist ((b)(6) employee) at their first therapy protocol session that they had experienced stroke-like symptoms since coming out of the implant surgery, and were admitted to the hospital over the previous weekend from (b)(6) 2026.The implanted device remained off during this period before therapy initiation.Patient reported that ct imaging had been performed which identified a new and progressed occlusion.Mri imaging was reportedly planned but has not occurred to date to manufacturer's knowledge.As of date of report the patient is progressing through the therapy protocol and reported the deficits they experienced post-surgery had improved.No additional symptoms or interventions have been reported by patient or provider team since therapy protocol initiation on (b)(6) 2026.

Brand Name
Vivistim® Paired VNS¿ System
Common Device Name
Vivistim System
Manufacturer (Section D)
Mobia Medical, Inc.
2802 flintrock trace
suite 226
austin TX 78737
Manufacturer Contact
brent tarver
2802 flintrock trace
suite 226
austin, TX 78737
MDR Report Key50216585
Report Number3012309950-2026-00038
Device Sequence Number6122929
Product Code QPY
UDI-Device Identifier10810041430028
UDI-Public10810041430028
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P210007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age65 YR
Patient SexMale